Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2017 | 2016 | 2015 | 2012 | 2010 | 2007 | 2003 | 2000 | 1996
Number of items: 12.

2020

Youngs, David L. and Thornber, Ben (2020) Buoyancy–Drag modelling of bubble and spike distances for single-shock Richtmyer–Meshkov mixing. Physica D: Nonlinear Phenomena, 410. 132517. ISSN 0167-2789

Kokkinakis, Ioannis W. and Drikakis, Dimitris and Youngs, David L. (2020) Vortex morphology in Richtmyer–Meshkov-induced turbulent mixing. Physica D: Nonlinear Phenomena, 407. 132459. ISSN 0167-2789

2017

Crespo, M. and Majumdar, A. and Ramos, A.M. and Griffiths, I.M. (2017) Solution landscapes in nematic microfluidics. Physica D: Nonlinear Phenomena, 351-352. pp. 1-13. ISSN 0167-2789

2016

Canevari, Giacomo and Ramaswamy, Mythily and Majumdar, Apala (2016) Radial symmetry on three-dimensional shells in the Landau-de Gennes theory. Physica D: Nonlinear Phenomena, 314. pp. 18-34. ISSN 0167-2789

2015

Estrada, Ernesto and Sheerin, Matthew (2015) Consensus dynamics on random rectangular graphs. Physica D: Nonlinear Phenomena. ISSN 0167-2789

Estrada, Ernesto and Gómez-Gardeñes, Jesus (2015) Network bipartivity and the transportation efficiency of European passenger airlines. Physica D: Nonlinear Phenomena. ISSN 0167-2789

2012

Antoine, C. and Dumazer, G. and Nowakowski, B. and Lemarchand, A. (2012) Nonlinear hydrodynamic corrections to supersonic F-KPP wave fronts. Physica D: Nonlinear Phenomena, 241 (5). pp. 461-471. ISSN 0167-2789

2010

McBride, A.C. and Smith, A.L. and Lamb, W. (2010) Strongly differentiable solutions of the discrete coagulation–fragmentation equation. Physica D: Nonlinear Phenomena, 239 (15). pp. 1436-1445.

2007

Gomila, Damia and Scroggie, A. J. and Firth, W. J. (2007) Bifurcation structure of dissipative solitons. Physica D: Nonlinear Phenomena, 227 (1). pp. 70-77. ISSN 0167-2789

2003

Chillingworth, D.R.J. and D'Alessandro, G. and Papoff, F. (2003) Explicit centre manifold reduction and full bifurcation analysis for an astigmatic Maxwell-Bloch laser. Physica D: Nonlinear Phenomena, 177 (1-4). pp. 175-202. ISSN 0167-2789

2000

Skryabin, Dmitry V. (2000) Stability of multi-parameter solitons : asymptotic approach. Physica D: Nonlinear Phenomena, 139 (1-2). pp. 186-193. ISSN 0167-2789

1996

Mulholland, A.J. and Gomatam, J. (1996) The eikonal approximation to excitable reaction-diffusion systems: travelling non-planar wave fronts on the plane. Physica D: Nonlinear Phenomena, 89 (3-4). pp. 329-345. ISSN 0167-2789

This list was generated on Sat Jul 4 20:37:54 2020 BST.